×

zbMATH — the first resource for mathematics

Finite groups having only one irreducible representation of degree greater than one. (English) Zbl 0244.20010

MSC:
20C15 Ordinary representations and characters
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. W. Carter, Splitting properties of soluble groups, J. London Math. Soc. 36 (1961), 89 – 94. · Zbl 0104.24903
[2] Charles W. Curtis and Irving Reiner, Representation theory of finite groups and associative algebras, Pure and Applied Mathematics, Vol. XI, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1962. · Zbl 0131.25601
[3] P. Hall, On the system normalizers of a soluble group, Proc. London Math. Soc. (2) 43 (1937), 507-528. · Zbl 0018.01001
[4] Bertram Huppert, Zweifach transitive, auflösbare Permutationsgruppen, Math. Z. 68 (1957), 126 – 150 (German). · Zbl 0079.25502
[5] Helmut Wielandt, Finite permutation groups, Translated from the German by R. Bercov, Academic Press, New York-London, 1964. · Zbl 0138.02501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.